# SDR UALA2011030801139

- Difficulty date: March 8, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,187 hours, 12,441 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Separated
- Location: Vhf Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT VHF ANTENNA COAX CONNECTOR SEPARATED FROM ANTENNA END OF CABLE WHEN INSULATING TAPE REMOVED DURING ANTENNA CHANGE.  REPLACED RT VHF ANT COAX CONNECTOR, CHECKS OKAY.
